# SDR AALA20100829TUL05

- Difficulty date: August 29, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 34,857 hours, 16,170 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY STATION 1418 FRAME CRACKED LONGERON 2 RIGHT.  INSTALLED REPAIR DOUBLER ON FORWARD SIDE OF FRAME STATION 1418 LONGERON 2 RIGHT PER SRM 53-03-00.
